T Nation

Soreness/Swelling After T Injection

So Ive been injected Test for a little over a month now into my legs.
Yesterday when I injected my muscle had been very tight and now my leg is a little swollen, and it has been hurting a lot more than normal.
Should I be worried? Is this just a soreness that will go away? Did I waste my shot?

Are you rotating injection sites? Any redness or itching around the area?

1 Like

You always want to inject into as a relaxed muscle as possible; personally I hate shooting legs because for some reason I experience much more PIP there than anywhere else. My go-to spots are my delts and/or buttocks.
You didn’t waste the shot…the oil in in you isn’t it? So relax and it should subside in a few days.
Make sure you’re practicing sterile proceedures and you should be fine.

2 Likes

Don’t worry, just do what yubs said… “Make sure you’re practicing sterile proceedures and you should be fine.” - this is the most important…

2 Likes

Yes I rotate once a week. It hasnt been red or itchy.

Thank you! Ive noticed the pain has travelled to my knee, is there anyway I could have shot to close to my knee? And if so is this really bad?

Some of the solvents used in the pharmaceutical process can be irratating (are you using UGL products?) so it’s not uncommon to notice some spreading of pain as the gear disipates into the surrounding muscle tissues. Additionally depending on the volume of product you’re pushing you may have put pressure on surrounding nerves.
It’s only bad in the fact that it’s causing you pain and perhaps effecting your ability to train…it’s not an issue that won’t go away in a few days.
Were you shooting into your Vastus Medialis (the tear drop)?

Unless 1/2 way between your hip bone to your knee – the most optimal spot – is “too close to your knee”, then no.